Hyperinvariant subspaces for some 2×2 operator matrices

Il Bong Jung, Eungil Ko, Carl Pearcy

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The first purpose of this note is to generalize two nice theorems of H. J. Kim concerning hyperinvariant subspaces for certain classes of operators on Hilbert space, proved by him by using the technique of "extremal vectors". Our generalization (Theorem 1.2) is obtained as a consequence of a new theorem of the present authors, and doesn't utilize the technique of extremal vectors. The second purpose is to use this theorem to obtain the existence of hyperinvariant subspaces for a class of 2 × 2 operator matrices (Theorem 3.2).

Original languageEnglish
Pages (from-to)489-494
Number of pages6
JournalKyungpook Mathematical Journal
Issue number3
StatePublished - 2018


  • Extremal vector
  • Hyperinvariant subspace
  • Invariant subspace
  • Transitive algebra


Dive into the research topics of 'Hyperinvariant subspaces for some 2×2 operator matrices'. Together they form a unique fingerprint.

Cite this